# SDR SWAA2014062529378

- Difficulty date: May 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 38,895 hours, 26,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5910130U61
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED AT LONGERON 30 EACH SIDE OF VERTICAL STIFFENER.  REPAIRED DOUBLER IAW SRM & DWG.
